Initial-boundary value problems for impulsive parabolic functional differential equations
Applicationes Mathematicae, Tome 24 (1997) no. 1, pp. 1-15
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Theorems on differential inequalities generated by an initial-boundary value problem for impulsive parabolic functional differential equations are considered. Comparison results implying uniqueness criteria are proved.
DOI :
10.4064/am-24-1-1-15
Keywords:
initial-boundary value problems, impulsive parabolic equations
Affiliations des auteurs :
D. Bainov 1 ; Zdzisław Kamont 1 ; E. Minchev 1
@article{10_4064_am_24_1_1_15,
author = {D. Bainov and Zdzis{\l}aw Kamont and E. Minchev},
title = {Initial-boundary value problems for impulsive parabolic functional differential equations},
journal = {Applicationes Mathematicae},
pages = {1--15},
year = {1997},
volume = {24},
number = {1},
doi = {10.4064/am-24-1-1-15},
zbl = {0864.35111},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-24-1-1-15/}
}
TY - JOUR AU - D. Bainov AU - Zdzisław Kamont AU - E. Minchev TI - Initial-boundary value problems for impulsive parabolic functional differential equations JO - Applicationes Mathematicae PY - 1997 SP - 1 EP - 15 VL - 24 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-24-1-1-15/ DO - 10.4064/am-24-1-1-15 LA - en ID - 10_4064_am_24_1_1_15 ER -
%0 Journal Article %A D. Bainov %A Zdzisław Kamont %A E. Minchev %T Initial-boundary value problems for impulsive parabolic functional differential equations %J Applicationes Mathematicae %D 1997 %P 1-15 %V 24 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/am-24-1-1-15/ %R 10.4064/am-24-1-1-15 %G en %F 10_4064_am_24_1_1_15
D. Bainov; Zdzisław Kamont; E. Minchev. Initial-boundary value problems for impulsive parabolic functional differential equations. Applicationes Mathematicae, Tome 24 (1997) no. 1, pp. 1-15. doi: 10.4064/am-24-1-1-15
Cité par Sources :